Additive and multiplicative perturbation bounds for the Moore-Penrose inverse
Additive and multiplicative perturbation bounds for the Moore-Penrose inverse
复制标题
Moore-Penrose 逆的加法和乘法微扰界
DOI:
10.1016/j.laa.2010.08.037
复制
发表时间:
2011-01
影响因子:
1.1
通讯作者:
Li W
中科院分区:
文献类型:
--
作者:
Cai LX;Xu WW;Li W
In this paper, we obtain the additive and multiplicative perturbation bounds for the Moore-Penrose inverse under the unitarily invariant norm and the Q - norm, which improve the corresponding ones in [P.Å. Wedin, Perturbation theory for pseudo-inverses, BIT 13(1973)217–232].
登录
查看更多内容
DOI:
10.1007/1-4020-2721-4_1
发表时间:
2011-04
期刊:
--
影响因子:
--
作者:
B. Ya
通讯作者:
B. Ya
DOI:
10.1007/978-1-4612-0653-8
发表时间:
1996-11
期刊:
--
影响因子:
--
作者:
R. Bhatia
通讯作者:
R. Bhatia
DOI:
10.1017/cbo9780511810817
发表时间:
1985-12
期刊:
--
影响因子:
--
作者:
R. Horn;Charles R. Johnson
通讯作者:
R. Horn;Charles R. Johnson
影响因子:
1.1
作者:
R. Bapat;S. Jain;S. Pati
通讯作者:
R. Bapat;S. Jain;S. Pati
影响因子:
3.7
作者:
L. Imhof
通讯作者:
L. Imhof